# SDR YENA2023071900838

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N661JB
- Make and model: Airbus A320-232
- Aircraft serial: 03228
- Aircraft time: 59,167 hours, 21,300 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 834 ON AFT FRAME SEGMENT IN PASSENGER CABIN (1 EA); REF AEROMAN NR 2023-393687 WO 2023 228/1 ACCOMPLISHED EC # A320-52-1144, DOORS/ EMERGENCY EXIT/ OVERWING EMERGENCY EXIT HATCH (AFT LH EEH) FRAME/ REINFORCE DOOR STRUCTURE- MODIFICATION.
